A1 Journal article (refereed)
On generalized a priori estimates for quasi-elliptic differential operators (1979)


Purmonen, V. (1979). On generalized a priori estimates for quasi-elliptic differential operators. Annales Academiae Scientiarum Fennicae Series A. I. Mathematica, 1978/1979(4), 227-252.


JYU authors or editors


Publication details

All authors or editors: Purmonen, Veikko

Journal or series: Annales Academiae Scientiarum Fennicae Series A. I. Mathematica

ISSN: 1239-629X

Publication year: 1979

Volume: 1978/1979

Issue number: 4

Pages range: 227-252

Publisher: Suomalainen Tiedeakatemia

Place of Publication: Helsinki

Publication country: Finland

Publication language: English

Publication open access: Not open

Publication channel open access:


Keywords: partial differential equations

Free keywords: kvasielliptinen; a priori arvio


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 22:51